# SDR GTIA012180

- Difficulty date: November 15, 2001
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FORWARD LOWER CARGO DOOR PANEL CRACKED APPROXIMATELY .75 INCH AT UPPER AFT STOP FITTING AREA.  STOP DRILLED CRACK.  FABRICATED OUTER FLANGE DOUBLER.  INSTALLED REPAIR DOUBLER AND INTERCOSTAL PER DC9 SRM 53-02.  (M)
